# SDR DALA2024102210319

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 53,561 hours, 25,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 1R ARMED INDICATOR "KNUCKLE KNOCKER" WON'T EXTEND WHEN DOOR ARMED. FEELS AS IF ITS RUBBING ON SOMETHING INTERNAL. CORRECTIVE ACTION: 1R DOOR KNUCKLE KNOCKER RUBBING ON BUSTLE. CLEARED BUSTLE SO NOT RUBBING ON KNUCKLE KNOCKER. OK FOR SVC. (6726304)
